| Model Number |
CD3265-40Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that prior to generator changeout, the patient's implantable cardioverter defibrillator exhibited far r-wave over-sensing.The device was explanted and replaced.The patient's health status was unknown.
Additional Manufacturer Narrative
The reported field event of oversensing could not be confirmed.Final analysis found telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device to be normal.No anomalies were found.